# SDR DXTA2020100304162

- Difficulty date: October 3, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N630QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0179
- Aircraft time: 1,551 hours, 1,048 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN OPENING THE MAIN CABIN DOOR THE DOOR TEMPORARILY HANGS UP BEFORE FALLING TO THE FULL OPEN POSITION.  SEEMS TO BE RUBBING ON THE BLACK GUILD BLOCK ON THE INSIDE OF THE DOOR FRAME.  SIGN OFF.  GAINED ACCESS AND WAS ABLE TO DUPLICATE ISSUE.  ADJUSTED THE FWD MED RUBBER BLOCK AS REQUIRED, IAW CE-680A AMM 52-10-00.  OPERATIONAL CHECKS WERE SATISFACTORY.  NO OTHER DEFECTS NOTED.
